Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

75-78


DOI

Article

Some Properties of the Taylor Summability Method in Complete Ultrametric Fields

Check for updates


Authors

R. Deepa* Affiliation:
Department of Mathematics, Faculty of Science and Humanities, Bharath University, Selaiyur- 600 073, India


Abstract

In this paper, we study some properties such as translativit y and consistency of the Taylor method of summability in complete, non-trivially valued, ultrametric fields of characteristic zero and also prove few tauberian theorems on such a method .


Keywords

Ultrametric field, Taylor summability method, Tauberian theorem, Mazur-Orlicz theorem


Citation

Deepa, R. (2015). Some properties of the taylor summability method in complete ultrametric fields. Journal of Analysis & Number Theory, 3(1), 75–78. https://doi.org/10.12785/jant/030112

Published by: Engineering Journals

Engineering Journals Logo